# SDR CA190619002

- Difficulty date: June 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 23,503 hours
- System (JASC): 4910 · APU Cowling/Containment
- Part: Mount
- Part number: 4500158
- Condition: Broken
- Location: Apu
- Part time: 6,004 hours
- Component: Apu, Bombdr
- Component part number: APS1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE A2 CHECK THE AFT APU MOUNT WAS FOUND BROKEN AND THE FUEL FILTER BOWL MOUNT WAS ALSO FOUND BROKEN. 2 WEEKS PRIOR THE FUEL FILTER BOWL MOUNT WAS ALSO FOUND BROKEN AND SDR 20190529007 WAS FILED. THIS APU HAS A HISTORY OF BROKEN ITEMS IN THE LAST 30 DAYS THE OIL PRESSURE SWITCH WAS FOUND BROKEN, CHIP DETECTOR MAGNET FOUND MISSING, SPEED SENSOR REPLACED.  ALL HAVE BEEN REPLACED AND THE AIRCRAFT RELEASED FOR RETURN TO SERVICE. PICTURES FOR THE AFT MOUNT ONLY ATTACHED AS THE PREVIOUS FUEL BOWL PICTURES ATTACHED TO THE PREVIOUS SDR. (TC# 20190619002)
